# SDR SIMA200922902

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 17,394 hours, 15,762 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4601 - CREW RECEIVED AN EICAS MESSAGE INDICATING A SPOILER FAIL MESSAGE THAT CYCLED BETWEEN OPEN AND CLOSED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE SPOILER SYSTEM IAW EMB AMM 27-63-01.  OPERATIONAL CHECK GOOD, UNABLE TO DUPLICATE PROBLEM, NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
